# SDR USAA920080350

- Difficulty date: January 11, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Location: Bs 727e S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - NR 6040935, CRACKED FUSELAGE SKIN, BS 727E, S25R.  REPAIRED FUSELAGE SKIN, BS 727E, S25R IAW B737 SRM 53-00-01.
